MathSciNet Relay Station
MathSciNet bibliographic data
MR1823901 (2002a:11015) 11B75 (05A16)
Łuczak, Tomasz; Schoen, Tomasz On the number of maximal sum-free sets. Proc. Amer. Math. Soc. 129 (2001), no. 8, 2205–2207 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement